# SDR SWIA201126112

- Difficulty date: March 23, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 36,546 hours, 52,224 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 18L, 19L AND 20R NEAR CABIN PAX ENTRANCE BELOW FLOOR.  (C-CHECK)  REPAIRED STRINGER 18L, 19L AND 20R PER SRM.
